# SDR C2XA04IA071

- Difficulty date: May 14, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: MS27467T23F35P
- Condition: Burned
- Location: Fuselage
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, B, S
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A HEAVY ELECTRICAL ODOR IN THE AFT CABIN AREA WITH PITCH TRIM 2 AND RUDDER 2 INOP MESSAGES, STICK SHAKER 1 AND CABIN INTERPHONE CIRCUIT BREAKERS POPPED ON FINAL APPROACH.  THE AIRCRAFT LANDED AT HRL WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND CONNECTOR P0838 TO BE BURNED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED CONNECTOR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
